# SDR REXA2022122601058

- Difficulty date: December 6, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 22,324 hours, 16,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PASSENGER DOOR SURROUND STRUCTURE, MID CAP ANGLE IS CORRODED. REMOVED PASSENGER DOOR SURROUND STRUCTURE, MID CAP ANGLE P/N SH670-31825-9 IAW CRJ900 SRM 51-41-02-001-001-A01.AND LOCATED, DRILLED , AND INSTALLED PASSENGER DOOR MID CAP ANGLE P/N SH670-31825-9 IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-13-001-001-A01 AND 51-41-02-001-001-A01.	 "
